# SDR HALA2016011400009

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 22,423 hours, 53,355 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0099
- Condition: Damaged
- Location: Nr 3 Wheel
- Part time: 115 hours, 218 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD TIRE TREADING CAME OFF DURING LANDING ROLL OUT.  R & R NR 3 MAIN WHEEL TIRE IAW AMM 32-41-01-000-803 & AMM 32-41-01-400-802.  ACCOMPLISHED CHECK ON NR 3 MAIN WHEEL TIRE IAW GMM VOL 1, CH 3 1-D AMM 32-42.  ACFT OK FOR SERVICE, TIRE PRESSURE OFF 180 PSI.
